Alert archive / Arizona / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 21, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this severe thunderstorm warning at Jul 25, 2013, 3:46 PM MST for Yavapai County, Arizona. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2013, 3:46 PM MST (22:46 UTC)
- Expired
- Jul 25, 2013, 4:15 PM MST
- In force
- 29 min
- Issued by
- NWS Flagstaff, AZ
- Area
- Storm-based polygon
County Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 119 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
427 WUUS55 KFGZ 252246 SVRFGZ AZC025-252315- /O.NEW.KFGZ.SV.W.0021.130725T2246Z-130725T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 346 PM MST THU JUL 25 2013 THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL YAVAPAI COUNTY IN WEST CENTRAL ARIZONA... * UNTIL 415 PM MST * AT 341 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PRESCOTT AIRPORT...OR 6 MILES NORTH OF PRESCOTT...AND MOVING WEST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WILLIAMSON VALLEY...YAVAPAI CAMPGROUND...WILLIAMSON... PRESCOTT AIRPORT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM IS ALSO PRODUCING HEAVY RAINFALL. THIS RAINFALL WILL LEAD TO RAPID RISES ON AREA STREAMS AND CREEKS. && LAT...LON 3456 11259 3474 11259 3473 11237 3462 11236 TIME...MOT...LOC 2245Z 084DEG 9KT 3466 11244 $$ JJ
1 follow-up statement
264 WWUS55 KFGZ 252315 SVSFGZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 415 PM MST THU JUL 25 2013 AZC025-252324- /O.EXP.KFGZ.SV.W.0021.000000T0000Z-130725T2315Z/ YAVAPAI AZ- 415 PM MST THU JUL 25 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YAVAPAI COUNTY WILL EXPIRE AT 415 PM MST... THE THUNDERSTORMS NEAR THE PRESCOTT AIRPORT THAT WERE SEVERE HAVE WEAKENED SLIGHTLY...BUT ARE STILL PRODUCING TORRENTIAL RAIN. THE SEVERE THUNDERSTORM WARNING HAS EXPIRED...BUT A FLOOD ADVISORY IS NOW IN EFFECT. LAT...LON 3456 11259 3474 11259 3473 11237 3462 11236 TIME...MOT...LOC 2314Z 084DEG 9KT 3465 11253 $$ JJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:18 PM MST, 28 minutes earlier.
Area forecast discussion, Jul 25, 3:18 PM MST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 318 PM MST THU JUL 25 2013 .SYNOPSIS...A MOIST AND UNSTABLE AIR MASS WILL REMAIN OVER ARIZONA PRODUCING DAILY SHOWERS AND THUNDERSTORMS. HEAVY RAIN AND LOCALIZED FLOODING WILL CONTINUE TO BE THE MAIN THREAT OVER THE NEXT COUPLE OF DAYS. && ..DISCUSSION...AN ACTIVE DAY HAS TRANSPIRED ACROSS NORTHERN AZ WITH AMPLE MOISTURE IN PLACE AND PLENTY OF INSTABILITY TO FUEL THUNDERSTORMS. STORMS TODAY HAVE BEEN PRODUCING VERY HEAVY RAINFALL WITH AMOUNTS OF 1-2 INCHES IN SHORT PERIODS OF TIME. STORMS ARE QUICK TO PULSE UP AND DOWN...BUT A FEW HAVE MANAGED TO REACH STRONG TO SEVERE LEVELS. ONE INCH HAIL WAS REPORTED IN FLAGSTAFF EARLIER TODAY ALONG WITH FLOODING ON THE EAST SIDE OF TOWN. THE WESTERN MOGOLLON RIM HAS BEEN WELL WORKED OVER FROM EARLIER ACTIVITY...BUT ELSEWHERE STORMS ARE BECOMING MORE ACTIVE THIS AFTERNOON. THE MOST FAVORED AREAS FOR STORM ACTIVITY THIS AFTERNOON/EVENING WILL BE YAVAPAI/NORTHERN GILA COUNTIES AS WELL AS THE LITTLE CO RIVER VALLEY/NORTHEAST PLATEAUS AS STORMS MOVE INTO THE LOWER TERRAIN. THE UPPER LEVEL TROUGH THAT'S BEEN MAKING ITS WAY THROUGH SOUTHERN AZ IS APPROACHING YAVAPAI COUNTY THIS AFTERNOON AND LIKELY AIDING IN THE CONVECTIVE DEVELOPMENT THERE. STEERING FLOW IS GENERALLY MOVING STORMS TO THE SOUTH/SOUTHWEST. HEAVY RAIN AND FLOODING ARE THE BIGGEST CONCERNS...BUT ISOLATED STRONG STORMS PRODUCING LARGE HAIL AND STRONG WIND ARE POSSIBLE. THE HIGH PRESSURE CENTER TO OUR NORTHWEST SLIDES OVER AZ FRIDAY WITH LITTLE CHANGE IN THE MOISTURE OR STABILITY PROFILES LEADING TO ANOTHER ROUND OF SCATTERED STORM ACTIVITY. BY SATURDAY...HIGH PRESSURE CONSOLIDATES AND CENTERS OVER THE AZ/NM BORDER REGION ALLOWING A MOIST SOUTHERLY FLOW TO DEVELOP ACROSS AZ...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND. A PACIFIC TROUGH MOVES INTO THE REGION EARLY NEXT WEEK BRINGING A SLIGHTLY DRIER WEST TO SOUTHWEST FLOW INTO NORTHWEST AZ. WE EXPECT A SLIGHT DOWNTURN IN ACTIVITY ACROSS THE NORTHWEST WITH AN ACTIVE MONSOON PATTERN CONTINUING OVER EASTERN AZ. && .AVIATION...FOR THE 00Z PACKAGE...THUNDERSTORM COVERAGE WILL GRADUALLY DECREASE FROM 00Z-04Z. A FEW STORMS MAY PERSIST AFTER DARK. CONFIDENCE IN TSRA IS NOT HIGH ENOUGH AT ANY PARTICULAR LOCATION THROUGH TONIGHT TO INCLUDE IN TAFS. ANOTHER ROUND OF STORMS PRODUCING HEAVY RAIN AND LOW VISIBILITY IS EXPECTED FRIDAY AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && AT .FIRE WEATHER...A VERY MOIST LOW LEVEL AIRMASS WILL REMAIN OVER NORTHERN ARIZONA THROUGH AT LEAST SATURDAY. AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY. STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND GUSTY WINDS. THOUGH RAIN WILL DECREASE IN COVERAGE OVERNIGHT...SOME STORMS MAY STILL PERSIST ALONG OUTFLOW BOUNDARIES PRODUCED BY DAYTIME ACTIVITY. SUNDAY THROUGH TUESDAY...A SLIGHT DRYING TREND IS EXPECTED AS SOUTHWEST FLOW ALOFT DEVELOPS. THUNDERSTORM COVERAGE MAY BE SOMEWHAT LOWER THAN IT HAS BEEN THIS WEEK...THOUGH AFTERNOON STORMS ARE EXPECTED EACH DAY. .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.........MCS AVIATION.......AT FIRE WEATHER...AT FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jul 25, 3:23 PM MST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 323 PM MST THU JUL 25 2013 AZZ004>018-037>040-260700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 323 PM MST THU JUL 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A VERY MOIST AND UNSTABLE ENVIRONMENT WILL CONTINUE ACROSS THE REGION TODAY. STORMS MAY PRODUCE HEAVY RAINFALL WITH A POSSIBILITY OF LOCALIZED FLASH FLOODING. A FEW STRONG STORMS PRODUCING LARGE HAIL AND STRONG WIND GUSTS IN EXCESS OF 50 MPH ARE ALSO POSSIBLE. THE MOST LIKELY LOCATIONS FOR STORM DEVELOPMENT LATE THIS AFTERNOON AND EVENING WILL BE SOUTH OF THE MOGOLLON RIM IN YAVAPAI AND NORTHERN GILA COUNTIES...AS WELL AS THE NORTHEAST PLATEAUS AND MESAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MOIST CONDITIONS WILL PERSIST WITH AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. THE THREAT FOR FLOODING WILL CONTINUE...DUE TO FREQUENT AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 25, 11:26 AM MST, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1126 AM MST THU JUL 25 2013 AZZ015-251900- COCONINO AZ- 1126 AM MST THU JUL 25 2013 THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA UNTIL NOON MST AT 1121 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR AND JUST WEST OF FLAGSTAFF MALL. THIS STORM WAS NEARLY STATIONARY. OTHER STRONG STORMS WERE LOCATED FROM FORT VALLEY SOUTH TO INTERSTATE 40 NEAR MILE POST 191. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EAST SIDE OF FLAGSTAFF... FORT VALLEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. && LAT...LON 3514 11178 3534 11179 3530 11156 3515 11156 TIME...MOT...LOC 1824Z 090DEG 0KT 3523 11161 JJ
Local storm report, Jul 25, 11:34 AM MST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1134 AM MST THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM HAIL E FLAGSTAFF 35.19N 111.62W
07/25/2013 M1.00 INCH COCONINO AZ TRAINED SPOTTER
ACCOMPANIED BY 1.25 INCHES OF RAIN SO FAR...
&&
EVENT NUMBER FGZ1300048
COSpecial weather statement, Jul 25, 12:38 PM MST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1238 PM MST THU JUL 25 2013 AZZ015-038-252000- COCONINO AZ- 1238 PM MST THU JUL 25 2013 THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA UNTIL 100 PM MST AT 1228 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF PARKS TO 5 MILES EAST OF MOUNTAINAIRE...AND MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... KACHINA VILLAGE... MOUNTAINAIRE... WHITE HORSE LAKE... CAMP RAYMOND... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3525 11210 3511 11147 3491 11150 3505 11209 TIME...MOT...LOC 1936Z 357DEG 7KT 3514 11199 3505 11157 JJ
Special weather statement, Jul 25, 1:17 PM MST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 117 PM MST THU JUL 25 2013 AZZ008-037-252045- YAVAPAI AZ- 117 PM MST THU JUL 25 2013 THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN YAVAPAI COUNTY IN WEST CENTRAL ARIZONA UNTIL 145 PM MST AT 114 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 20 MILES SOUTHWEST OF SELIGMAN...MOVING EAST AT 15 MPH. THIS STORM IS NEAR INTERSTATE 40 JUST EAST OF THE MOHAVE/YAVAPAI COUNTY LINE. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... MILEPOST 100 TO 110 ON I-40... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3530 11291 3507 11294 3513 11330 3531 11328 TIME...MOT...LOC 2017Z 276DEG 12KT 3521 11318 AT
Special weather statement, Jul 25, 2:08 PM MST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
208 PM MST THU JUL 25 2013
AZZ011-252145-
APACHE AZ-
208 PM MST THU JUL 25 2013
THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL APACHE COUNTY IN NORTHEAST ARIZONA
UNTIL 245 PM MST/345 PM MDT/
AT 200 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF WINDOW ROCK...MOVING SOUTHWEST
AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OAK SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.
IN ADDITION...VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME
ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL
SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE
DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES.
&&
LAT...LON 3530 10913 3543 10938 3569 10913 3564 10903
3545 10904
TIME...MOT...LOC 2106Z 033DEG 9KT 3557 10910
JJSpecial weather statement, Jul 25, 3:32 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 332 PM MST THU JUL 25 2013 AZZ008-037-252315- YAVAPAI AZ- 332 PM MST THU JUL 25 2013 THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL YAVAPAI COUNTY IN WEST CENTRAL ARIZONA UNTIL 415 PM MST AT 322 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES EAST OF CHINO VALLEY...MOVING WEST AT 15 MPH. ANOTHER STRONG STORM WAS LOCATED OVER THE NORTH SIDE OF PRESCOTT. THIS STORM WAS MOVING NORTHWEST NEAR 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CHINO VALLEY AND PRESCOTT AIRPORT... WILLIAMSON... WILLIAMSON VALLEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES. VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. && LAT...LON 3452 11266 3477 11276 3484 11234 3463 11232 TIME...MOT...LOC 2229Z 074DEG 13KT 3472 11241 JJ
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 5:32 PM MST | Special Weather Statement | FGZ | 28 min | |
| Jul 24, 9:32 PM MST | Areal Flood Advisory | FGZ | Yavapai | 4 hr |
| Jul 25, 12:52 AM MST | Areal Flood Advisory | FGZ | Coconino | 113 min |
| Jul 25, 3:44 AM MST | Areal Flood Advisory | FGZ | Gila | 2 hr |
| Jul 25, 11:26 AM MST | Special Weather Statement | FGZ | 34 min | |
| Jul 25, 11:29 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 31 min |
| Jul 25, 11:43 AM MST | Areal Flood Advisory | FGZ | Coconino | 92 min |
| Jul 25, 12:07 PM MST | Flash Flood Warning | FGZ | Coconino | 113 min |
| Jul 25, 12:38 PM MST | Special Weather Statement | FGZ | 22 min | |
| Jul 25, 1:17 PM MST | Special Weather Statement | FGZ | 28 min | |
| Jul 25, 1:22 PM MST | Areal Flood Advisory | FGZ | Coconino | 83 min |
| Jul 25, 1:49 PM MST | Areal Flood Advisory | FGZ | Yavapai | 86 min |
| Jul 25, 2:08 PM MST | Special Weather Statement | FGZ | Apache | 37 min |
| Jul 25, 2:18 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 27 min |
| Jul 25, 2:49 PM MST | Areal Flood Advisory | FGZ | Coconino, Yavapai | 116 min |
| Jul 25, 3:03 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 27 min |
| Jul 25, 3:32 PM MST | Special Weather Statement | FGZ | Yavapai | 43 min |
| Jul 25, 4:01 PM MST | Areal Flood Advisory | FGZ | Yavapai | 89 min |
| Jul 25, 4:10 PM MST | Special Weather Statement | FGZ | 35 min | |
| Jul 25, 4:24 PM MST | Areal Flood Advisory | FGZ | Navajo | 81 min |
| Jul 25, 4:43 PM MST | Areal Flood Advisory | FGZ | Yavapai | 92 min |
| Jul 25, 4:44 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 31 min |
| Jul 25, 4:53 PM MST | Severe Thunderstorm Warning | FGZ | Navajo | 37 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.